+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Esophagitis caused by nonsteroidal anti-inflammatory medication: case reports and review of the literature on pill-induced esophageal injury



Esophagitis caused by nonsteroidal anti-inflammatory medication: case reports and review of the literature on pill-induced esophageal injury



Southern Medical Journal 79(9): 1094-1097



We report six cases of pill-induced esophageal injury, two of which were caused by the nonsteroidal anti-inflammatory medications ibuprofen and piroxicam, which have not been implicated previously in pill-induced injury.

Please choose payment method:






(PDF emailed within 1 workday: $29.90)

Accession: 040048357

Download citation: RISBibTeXText

PMID: 3529434


Related references

Pill-induced esophageal injury. Case reports and review of the medical literature. Digestive Diseases and Sciences 28(2): 174-182, 1983

Nonsteroidal anti-inflammatory drug-induced enteropathy: Case discussion and review of the literature. Mayo Clinic Proceedings 70(1): 55-61, 1995

Nonsteroidal anti-inflammatory drug-induced strictures of the colon: report of a case and review of the literature. Diseases of the Colon and Rectum 44(9): 1362-1364, 2001

Endoscopic management of recurrent tracheoesophageal fistula induced by chronic use of nonsteroidal anti-inflammatory drugs: A case report and review of the literature. Romanian Journal of Internal Medicine 56(3): 211-215, 2018

Severe Erosive Pill Esophagitis Induced by Crizotinib Therapy: A Case Report and Literature Review. Case Reports in Gastrointestinal Medicine 2016: 3562820, 2016

Resolution of multiple severe nonsteroidal anti-inflammatory drug-induced colonic strictures with prednisone therapy: a case report and review of the literature. Canadian Journal of Gastroenterology 17(8): 497-500, 2003

Association of esophagitis and esophageal strictures with diseases treated with nonsteroidal anti-inflammatory drugs. American Journal of Gastroenterology 92(1): 52-56, 1997

Esophageal motility and intraesophageal pH patterns in patients with esophagitis and chronic nonsteroidal anti-inflammatory drug use. Journal of Clinical Gastroenterology 27(4): 316-320, 1998

Extensive Causative Esophagitis Caused by Thermal Injury: A Case Report and Review of the Literature. Case Reports in Gastrointestinal Medicine 2017: 8243567, 2017

Nephrotic syndrome associated with use of the nonsteroidal anti-inflammatory drugs. Case report and review of the literature. Nephron 37(3): 174-179, 1984

Colitis induced by nonsteroidal anti-inflammatory drugs. Report of four cases and review of the literature. Archives of Internal Medicine 152(3): 625-632, 1992

Nonsteroidal anti-inflammatory drug-induced colonic strictures: two cases and literature review. American Journal of Gastroenterology 90(11): 2035-2038, 1995

Pill-esophagitis caused by nonsteroidal antiinflammatory drugs. American Journal of Gastroenterology 86(8): 1086-1089, 1991

Nonsteroidal anti-inflammatory drugs induced diaphragm disease: a report of 3 cases and literature review. Annals of Surgical Treatment and Research 94(5): 279-283, 2018

Nonsteroidal anti-inflammatory drug-associated pulmonary infiltrates with eosinophilia. Review of the literature and Food and Drug Administration Adverse Drug Reaction reports. Archives of Internal Medicine 152(7): 1521-1524, 1992